MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number 011-MC3316
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 6" (15cm) appx 0.33ml, smallbore bifuse ext set w/2 microclave¿ clear, 3 clamps, rotating luer that experienced no flow.The customer reported malfunctions in the functioning of the two and three-way micro clave extension, which manifests itself as hemodynamic instability of the patient and the error message ¿ ¿occlusion on the perfusor¿.When the extension is replaced, the patient's condition normalizes.The problem has occurred in several cases (unspecified quantity).The event occurred during infusion.No serious injury or death.No blood loss and no unprotected chemo exposure.There was delay in critical therapy.No adverse operator consequences and no med/surg intervention required.The device was changed out/replaced with no further problems encountered.The product is stored in the storage area, monitored and has all the necessary certifications (iso standards etc.) there were no cuts, holes, defects noted on the product.
 
Additional Manufacturer Narrative
Received five used 011-mc3316 smallbore bifuse ext sets and one 3 ml syringe for complaint investigation.No defects or anomalies noted.Each of the returned devices were filled with fluid and used to inject through each microclave on the 011-mc3323 trifuse ext sets.There were no restrictions in flow.The reported complaint was not replicated or confirmed.The dhr was reviewed and no relevant non-conformities were found that would have led to the reported complaint.Corrected information can be found in d10 and e3.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21652279
Report Number9617594-2025-00516
Device Sequence Number9511300
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public(01)00840619043230(17)280101(10)13518371
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3316
Device Lot Number13518371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED "PERFUSOR" (INFUSION PUMP), MFR UNK.
Patient SexUnknown